# SDR 2A6R201407110002

- Difficulty date: July 9, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N817LV
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0651
- Aircraft time: 1,543 hours
- Engine: Pwc PW206C
- Engine time: 1,543 hours
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Liner
- Part number: 307198901
- Part serial: DYA207L0478
- Condition: Cracked
- Location: Engine
- Part time: 1,543 hours, 4,004 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 800 HOUR BORESCOPE INSPECTION OF ENG CRACKS WERE FOUND IN THE COMBUSTION CHAMBER LINER ASSEMBLY.  REPLACED LINER ASSEMBLY WITH A NEW ONE.
